MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229094A
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 3rd january, 2023 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the support where the device is anchored showed fatigue in the welding to the structure, causing the uneven connection.There was no injury reported, however, we decided to report the issue in abundance of caution as this uneven connection could lead to fall of the device and as a result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of b3 date of event deems required.This is based on the internal evaluation.Previous b3 date of event: 2023-12-30.Corrected b3 date of event: 2022-12-30.The correction of d4 serial # and d4 catalog # deems required.This is based on the internal evaluation.Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6).Previous d4 catalog # ardpwt229094a.Corrected d4 catalog # ard569201965/ard569202961.Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the support where the device is anchored showed fatigue in the welding to the structure, causing the uneven connection.There was no injury reported, however, we decided to report the issue in abundance of caution as this uneven connection could lead to fall of the device and as a result of that, could lead to serious injury.It was established that when the event occurred, the surgical light did not meet its specification due to fatigue in the welding structure causing the uneven connection of the surgical light, which contributed to the event.According to the information gathered during the investigation, upon the event occurrence the device had not been being used for patient treatment.The review of received customer product complaints related to the investigated issue revealed that there were no injuries to a user nor to a patient or operator when this particular malfunction occurred.Comparing the number of claimed devices to the number of sold devices worldwide, we can assume that the failure ratio of the investigated issue is very low.As stated by the subject matter expert at mauqet sas, the anchorage installation has not been performed by getinge technician who confirmed that customer performed it themselves.Information provided by subject matter expert suggests that such a system can collapse.It is strongly recommended to re-install the anchorage according to the rules and recommendations given by the maquet sas.Installation recommendations are included in the installation manual ri 01816 en03.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16101344
Report Number9710055-2023-00017
Device Sequence Number17710872
Product Code FTD
UDI-Device Identifier03700712408404
UDI-Public(01)03700712408404
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229094A
Device Catalogue NumberARD569201965/ARD569202961
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown